English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Koszul duality in deformation quantization and Tamarkin's approach to Kontsevich formality

MPS-Authors
/persons/resource/persons236200

Shoikhet,  Boris
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

Shoikhet_Koszul_2010.pdf
(Any fulltext), 437KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Shoikhet, B. (2010). Koszul duality in deformation quantization and Tamarkin's approach to Kontsevich formality. Advances in Mathematics, 224(3), 731-771. doi:10.1016/j.aim.2009.12.010.


Cite as: http://hdl.handle.net/21.11116/0000-0004-22FD-9
Abstract
There is no abstract available